# SDR FDEA202503010330

- Difficulty date: March 1, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 72,446 hours, 26,917 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Door Slide
- Component: Slide, Aircruisers
- Component part number: D30546509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLT INSPECTION, L1 DOOR SLIDE PRESSURE  INDICATION OUT OF GREEN BAND.  RELEASED FOR SERVICE PER MEL : 52-11-01-01,  CREW ENTRY DOOR ESCAPE SLIDE L1 -  INOP. SLIDE REMAINS INSTALLED ON DOOR."  PLACED ON MEL 52-11-01-01. AIRCRAFT OKAY TO  CONTINUE.  REMOVED AND REPLACED L-1 DOOR ESCAPE SLIDE, OPS CHECKS NORMAL, REF A300-600 AMM 25-61-22-04-01, OK TO CONTINUE.
